en
Scientific article
English

Aprotinin: is it time to reconsider?

ContributorsHabre, Walid
Published inEuropean journal of anaesthesiology, vol. 32, no. 9, p. 591-595
Publication date2015
Keywords
  • Aprotinin/administration & dosage/adverse effects
  • Humans
  • Postoperative Hemorrhage/chemically induced/prevention & control
  • Preoperative Care/adverse effects/methods
  • Serine Proteinase Inhibitors/administration & dosage/adverse effects
  • Whole Blood Coagulation Time/methods
Affiliation Not a UNIGE publication
Citation (ISO format)
HABRE, Walid. Aprotinin: is it time to reconsider? In: European journal of anaesthesiology, 2015, vol. 32, n° 9, p. 591–595. doi: 10.1097/EJA.0000000000000284
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0265-0215
278views
0downloads

Technical informations

Creation05/19/2017 11:06:00 PM
First validation05/19/2017 11:06:00 PM
Update time03/15/2023 1:43:38 AM
Status update03/15/2023 1:43:38 AM
Last indexation01/17/2024 12:02:01 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack